# SDR SWAA101248

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 20,266 hours, 11,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EEPLS LOOSE.  SECURED EEPLS PER MM.
